# SDR SWAA2022060908522

- Difficulty date: May 17, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR AREA STA 500D TO STA 500E; RBL 24 WL 156; Z-ANGLE IS CORRODED. A177-015 / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM15;[02] EVALUATED ALLOWABLE LIMITS; .040 ORIGINAL 'T' .032 REMAINING .008 LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED AAR UT # 36644 DUE 08/20/22;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1; 2 AND 3 FOUND TO BE OUT OF LIMITS;[05] FWD CARGO Z-ANGLE AT STA 500D TO 500E RBL 24 REPAIRED ON FAULT TTG8Q00CH2T8;[06] STEP 5 C/W AUDIT DONE;[07] CHANGED REPAIR TYPE TO MAJOR
